# SDR DALA2019061703580

- Difficulty date: July 27, 2017
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 76,144 hours, 57,230 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RH SPAR CHORD ZFS 52 HOLE DAMAGE AMOC 17-162. ERA REV C IS CURRENT.
